# SDR AALA20021380

- Difficulty date: September 23, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE DOUBLER CLIP CRACKED 1452 FRAME LEFT SIDE BETWEEN STRINGER 1 AND 3L.  REMOVED CRACKED CLIP INSTALLED NEW SHEAR TIE DOUBLER CLIP FRAME 1452.  (M)
